# SDR REXA2022102602306

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919X
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341708
- Condition: Corroded
- Location: Bs 280 Rbl 9-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER WEB AT FS 280.00 FROM RBL 9 - RBL 20	INSTALLED NEW -2 LOWER WEB AND NEW -4 BUTTSTRAP FROM RBL 9.0-RBL39.0 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01
